English   Español   Català  
  Inici UB Imatge de diagramaci

Dipòsit Digital de la UB >   Recerca >   Algebra i Geometria >   Articles publicats en revistes (Àlgebra i Geometria) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7664

Title: Generating functions for the numbers of Abelian extensions of a local field
Authors: Travesa i Grau, Artur
Matèria: Teoria de cossos de classe
Teoria algebraica de nombres
Class field theory
Algebraic number theory
Issue Date: 1990
Publisher: American Mathematical Society
Abstract: The aim of this paper is to give an explicit formula for the num- bers of abelian extensions of a p-adic number field and to study the generating function of these numbers. More precisely, we give the number of abelian ex- tensions with given degree and ramification index, and the number of abelian extensions with given degree of any local field of characteristic zero. Moreover, we give a concrete expression of a generating function for these last numbers
Nota: Reproducció digital del document publicat en format paper, proporcionada per JSTOR i url http://www.jstor.org/stable/2048280
És part de: Proceedings of the American Mathematical Society, 1990, vol. 108, núm. 2, p. 331-339
URI: http://hdl.handle.net/2445/7664
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Àlgebra i Geometria)

Files in This Item:

File Description SizeFormat
72945.pdf738.28 kBAdobe PDFView/Open
RefWorks
Mendeley
Recommend this item

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Feedback